Please help me select my treatment between Dificid and Vnco...and any side effects possible

Treatments, possible treatments, unsubstantiated/unproven treatments. Consult your doctor first.
Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Tue Aug 01, 2017 9:16 am

I couldn't start Dificid yesterday night which I was supposed to.

Ray, you are right I can wait and then I remembered your words...if I can wait then I don't need antibiotics.
I am still pondering on it. Most days, besides the bloating feeling and the urge to go and therefore teh frequency, I don't have any other symptom. And if I am out I don't have to go, Icna easily wait an hour or more.

Now this is way off from my norm when I used to be constipated normally and had to have Psyllium husk wiht a huge cup f water every night to go in the morning otherwise i won't go whatever i eat. An if I ate rice and too much bread I won't go. But now the frequency is there when I eat rice and bread. So yes its way off from my normal body. But if I get post IBS, the symptoms might be worse not better than what I have right now. So just to kill C. Diff should I take Dificid ...just to suffer more?


I am soooo confused. God please help me.

linnyg
Regular User
Posts: 50
Joined: Thu Aug 25, 2016 11:19 pm

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby linnyg » Tue Aug 01, 2017 10:14 am

Dificid does not cause post infectious IBS, the infection itself caused it. It can take many months to get back to "normal" after any treatment for c diff.

Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Tue Aug 01, 2017 12:38 pm

linnyg wrote:
> Dificid does not cause post infectious IBS, the infection itself caused it.
> It can take many months to get back to "normal" after any
> treatment for c diff.


oh Okay. Thanks Linnyg!

Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Wed Aug 02, 2017 12:21 pm

Hi All,

I found an article on this board only that is related to what I was looking for. Somehow I didn't find it in all my previous search as it is old. But linking it here so anyone reads this one can get answers from that one.

viewtopic.php?f=7&t=9077&start=30

I would really like to know how Noga is doing now and what was her experience with Dificid.she has many posts but don't see any other related to dificid so not sure which one to read.

roy
Long Time Contributor
Posts: 3321
Joined: Sat Aug 02, 2014 1:05 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby roy » Wed Aug 02, 2017 1:46 pm

No prior posts or experiance can predict what the future holds for your recovery.
Have you started treatment yet?

Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Wed Aug 02, 2017 4:58 pm

Roy, I don't want to exchange one trouble for another. Right now my problem is bearable and is because of not enough good bacteria. After Dificid I again will have not enough good bacteria and maybe different symptoms. Chemicals are harsh on your body.

i want to wait (based on your first advice). Only fear I ahev is am I doing any harm to my body by waiting?

roy
Long Time Contributor
Posts: 3321
Joined: Sat Aug 02, 2014 1:05 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby roy » Wed Aug 02, 2017 6:57 pm

Please don't take anything on here as advice.

The main thing is your almost c.diff colitis symptom free.
C.diff symptoms leave the victim with very little doubt that treatment is needed.
If you develop watery D 3x or more a day it would indicate c.diff is causing a disease.

Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Thu Aug 03, 2017 10:21 am

By advice I meant your insight from your experience.

Thanks Roy!

I still have not started Dificid. Though I am feeling bloated lot more since yesterday evening like my D stopped but things are inside and causing distress. Have some foam and bit mucous in my stools in the morning after breakfast (that is my second stool in the day) since yesterday. Hope that is part of recovery. Stools are formed. The bloating is all over and when I sit I feel my abdomen is coming in between which is a v weird feeling :(.

I hope all that is fine and is not harming my intestines.

Shruti
New User
Posts: 12
Joined: Thu Jul 27, 2017 8:29 am

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby Shruti » Sat Aug 12, 2017 8:47 am

Hi All I am getting side effects of Dificid!!!

wanted to update that I finally had to start Dificid yesterday as the frequency of BMs was increasing and I felt too much gas and kind of urge while day. It was more like bad case of IBS but whatever I call it it was intolerable. So I thought of starting Dificid. Has just been 24 hours ( tablets) but I am feeling numbness and tingling in my left hand fingers. I am so scared, doctors of course don't care and go on saying that it is not dificid and it will go away even if it is etc.

Have any of you heard about this? Should I keep going and if so is going for 5 days and then tapering okay? PLEASE HELP!

NanciT
Long Time Contributor
Posts: 2466
Joined: Thu Sep 18, 2014 12:01 pm

Re: Please help me select my treatment between Dificid and Vnco...and any side effects possible

Postby NanciT » Sat Aug 12, 2017 9:41 am

Everyone reacts differently to medications. We can't give you advice about any reaction you have developed. This must be discussed with your physician.

I can tell you my experience. I had many issues with Dificid, felt terribly ill on it and had to take it for a 3 month taper when I could not get rid of CDIFF and was on a wait list to see the only GI doing FMT's in my area. My GI at the time kept telling me it WAS NOT Dificid making me feel so ill. I went to Drugs.com and even printed out the side effects....I often recommend people do this if your MD is not hearing you.
I landed in the ER a few times while on this taper and both ER docs felt it WAS the Dificid but there was not much else I could do at the time.

If you have problems with any medication, see you MD and bring in the list of side effects. You also can get the actual insert from your Pharmacist

Sorry you are going through this, it IS what got rid of CDIFF for me. I continue to have Post IBS but CDIFF is gone

Wishing you the best
NanciT


Return to “Treatments”



Who is online

Users browsing this forum: No registered users and 1 guest